# SDR AALA202206021671

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 36,269 hours, 4,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EXIT SIGN FELL OFF, NEEDS TO BE REATTACHED. REATTACHED DOOR 2L EXIT SIGN COVER PER AMM 33-50-00.
